Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 33, Issue 1, March 2018  pp. 1–36.

Parabolic bundles in positive characteristic

Authors:  Manish Kumar and S. Majumder
Author institution:Statistics and Mathematics Unit, Indian Statistical Institute, Bangalore 560 059, India

Summary:  Algebraic parabolic bundles on smooth projective curves over algebraically closed field of positive characteristic is defined. It is shown that the category of algebraic parabolic bundles is equivalent to the category of orbifold bundles defined in [KP]. Tensor, dual, pullback and pushforward operations are also defined for parabolic bundles.

Contents   Full-Text PDF